Alert archive / Arizona / Flash Flood Warnings in 2018

Flash Flood Warning 15, NWS Phoenix, AZ

July 11, 2018Maricopa County, Pinal County, Arizona

NWS Phoenix, AZ issued this flash flood warning at Jul 11, 2018, 4:03 PM MST for Maricopa County, Pinal County, Arizona. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2018, 4:03 PM MST (23:03 UTC)
Expired
Jul 11, 2018, 7:00 PM MST
In force
3 hr
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Flood severity
None

Counties Maricopa County, AZ, Pinal County, AZ

The radar

The Phoenix radar (KIWA), 55 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 4:19 PM MSTFLASH FLOOD14 S Ak-Chin Village, AZWASH COVERING A ROADWAY WITH LEVELS RISING RAPIDLY NEAR I-8 AND AZ SR 84.
Jul 11, 5:47 PM MSTFLASH FLOOD4 Nnw Ak-Chin Village, AZADOT REPORTS FLOODING ON STATE ROUTE 238, EW-BOUND FROM MILE POST 40.0, 4.0 MILES WEST OF SR 347 TO MILE POST 24.0.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 12:00Z, 11.1 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 12:00Z on 2018-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 553 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 12:00Z on 2018-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
553 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
1347 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

218 
WGUS55 KPSR 112303
FFWPSR
AZC013-021-120200-
/O.NEW.KPSR.FF.W.0015.180711T2303Z-180712T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
403 PM MST WED JUL 11 2018

The National Weather Service in Phoenix has issued a

* Flash Flood Warning for...
  Maricopa County in south central Arizona...
  Pinal County in southeastern Arizona...

* Until 700 PM MST.

* At 402 PM MST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. One report was received of 
  washes flowing near Route 84.  Flash flooding is expected to begin 
  shortly.

* Some locations that will experience flooding include...
  Maricopa, Estrella Sailport, Route 84, and Route 238, Mobile and 
  Ak-Chin Village. 

* This includes the following highways...
  AZ Interstate 8 between mile markers 146 and 155.
  AZ Route 238 between mile markers 30 and 43.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3308 11206 3299 11205 3276 11207 3276 11223
      3308 11230 3309 11216

$$

MS
2 follow-up statements
371 
WGUS75 KPSR 120046
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
546 PM MST WED JUL 11 2018

AZC013-021-120200-
/O.CON.KPSR.FF.W.0015.000000T0000Z-180712T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maricopa AZ-Pinal AZ-
546 PM MST WED JUL 11 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM MST FOR
MARICOPA AND PINAL COUNTIES...

At 544 PM MST, ADOT reported Route 238 closed from milepost 40. 
Washes are expected to continue to flow high and impact low water 
crossings.

Some locations that will experience flooding include...
Maricopa, Estrella Sailport, Mobile and Ak-Chin Village. 

This includes the following highways...
AZ Interstate 8 between mile markers 146 and 155.
AZ Route 238 between mile markers 30 and 43.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3308 11206 3299 11205 3276 11207 3276 11223
      3308 11230 3309 11216

$$

MS
369 
WGUS75 KPSR 120203
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
703 PM MST WED JUL 11 2018

AZC013-021-120212-
/O.EXP.KPSR.FF.W.0015.000000T0000Z-180712T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maricopa AZ-Pinal AZ-
703 PM MST WED JUL 11 2018

...THE FLASH FLOOD WARNING FOR MARICOPA AND PINAL COUNTIES HAS
EXPIRED...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat.

LAT...LON 3308 11206 3299 11205 3276 11207 3276 11223
      3308 11230 3309 11216

$$

MP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 12:50 PM MST, 3 hours 13 minutes earlier.

Area forecast discussion, Jul 11, 12:50 PM MST, 3 hours 13 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
1250 PM MST Wed Jul 11 2018

.UPDATE...
Updated discussion for Flash Flood Watch in effect until 2 am
Thursday morning for south central and southwest Arizona.

&&

.SYNOPSIS...
Scattered showers and thunderstorms capable of producing flash
flooding, gusty winds, and small hail are expected this afternoon
and evening over the region. A Flash Flood Watch is in effect
until early Thursday morning for most of south central and
southwest Arizona due to locally heavy rainfall occurring over
areas that have already received heavy rain over the past few
days. Monsoon moisture levels will continue to remain high
enough this week to cause isolated to scattered showers and
thunderstorms daily across most of the region, with chances
decreasing for the latter part of the work week before increasing
again later this weekend. Temperatures will remain near to
slightly below normal through early next week.

&&

.DISCUSSION...
Scattered showers and thunderstorms have started to develop across
portions of southwest Arizona, southeast Arizona and the higher
terrain east of Phoenix near the Maricopa-Gila County border. The
first area is associated with the larger-scale inverted trough
moving through southwest Arizona and southeast California, while
the second area is loosely associated with an MCV feature that is
currently centered over Cochise County. Although there is the
potential for gusty winds, small hail, and blowing dust with these
storms through sunset, locally heavy rainfall will be the
greatest threat. Precipitable water values are approaching 2
inches along the Lower Colorado River Valley with only very modest
decreases to the west and east, remaining above 1.5 inches just
about everywhere. Storm motions are expected to be very slow this
morning due to very weak shear and steering flow along with DCAPE
values below 700 J/kg which should promote weaker outflows that
should slow storm propagation, but continue to trigger new cells.
Area soundings suggest a relatively moist adiabatic profile to
further support the threat for very efficient rain rates, which we
have already seen occur earlier this morning across portions of
La Paz County near Bouse where approximately 2 inches fell in just
over an hour.

Although there is a large spread among hi-res models today, most
generally show the ongoing activity to continue with outflows from
storms over southeast Arizona and the higher terrain north and
east of Phoenix to support greater development later this
afternoon into this evening. There is some uncertainty on how
convection and the MCV feature over southeast Arizona will evolve,
but most models indicate that this feature will move further to
the north-northwest this afternoon and tonight. This may be able
to cause convection to last over the lower deserts and Phoenix
metro deeper into the evening hours than usually occurs when
convection gets started this early, so we will have to monitor the
potential for that. Given many areas have already received heavy
rainfall over the past few days and the environment strongly
supporting heavy rainfall into the early overnight hours, we have
issued a Flash Flood Watch for much of southwest and south central
Arizona until 2 am Thursday morning. We may have to extend this
watch further west into southeast California later this afternoon
or tonight, but for now confidence is too low to do that.

.PREVIOUS DISCUSSION...
Early this morning, it was rather quiet around the area weather-
wise, with variable amounts of mid/high level debris clouds floating
around the deserts. Monsoon moisture was in plentiful supply; the
recent 00z Phoenix sounding was almost at 2 inches and the lower
desert surface dewpoints generally ranged from mid 60s to around 70.
At 230 am, the dewpoint at Phoenix was 71. Plot data and IR/vapor
imagery showed a large inverted trof moving slowly westward thru
western Arizona and into far SE California.

Now that deep monsoon moisture is in place, until that moisture
substantially decreases we will have a threat for mainly
afternoon/evening showers and storms in the area each day,
especially over south-central Arizona. Except for minor thinning of
the moisture over the western deserts later this week, we should see
PWAT values close to 1.5 inches or higher over much of the area over
the next week at least.

For the rest of today, the aforementioned upper wave/inverted trof
will continue to weaken and shift off towards the northwest. Despite
the boundary layer being somewhat stabilized (high temps today in
the deserts will likely stay in the 90s over much of the Arizona
deserts) and steering flow only weakly southerly, the high levels of
monsoon moisture will keep our rain/storm chances elevated. As such
we will continue to see POPs in the chance category over much of the
area. For the latter portion of the work week, Thursday into Friday,
guidance is in pretty good agreement that we will see moisture
levels drop off somewhat mainly over the western deserts - areas
west of central Phoenix - as PWAT falls near or below 1.5 inches and
CAPE values become very low. The upper high becomes somewhat ill-
defined and centered off to our northwest, with weak low/mid level
steering flow from the southwest. Given decreased moisture values
and poor steering flow, storm chances really drop off especially
over the southwest deserts and into far SE California. A southwest
steering flow regime typically favors higher terrain locations to
the north and east of Phoenix with isolated convection at best over
the lower deserts. As the atmosphere dries out high temperatures
steadily climb, reaching near or around seasonal normal levels by
Friday. Expect a high of 105 in Phoenix by Friday.

Over the weekend, we can expect more favorable monsoon conditions to
return; the upper high will set up to our northwest, generally in
the vicinity of southern Nevada, and steering flow will strengthen
out of the northeast - a favorable direction to bring high terrain
storms into the deserts. In addition to better flow aloft, another
upper low/inverted trof is forecast (by both GFS and ECMWF) to move
slowly into the area out of New Mexico, bringing increasing moisture
and upper support for convection. Thus storm chances will be
increasing again over the weekend and into the early part of next
week. At the moment, due to this being several days away and
confidence rather low, we will not raise our POPs substantially but
rather show an increasing trend with deserts values staying mostly
below 30 percent and keeping chance readings confined to higher
terrain areas east of Phoenix. As moisture increases, high temps
start to trend back down with Phoenix forecast to fall to about 101
by Sunday.

For the latter portion of the extended - next Monday into Tuesday -
we will keep a relatively moderate grade monsoon forecast going each
day, keeping POPs below 30 percent over the deserts with higher
numbers over higher terrain east of Phoenix. Steering flow remains
out of the east and a bit elevated each day, moisture remains
plentiful and CAPE is modest.

&&

.AVIATION...
South-Central Arizona including KPHX, KIWA, and KSDL: With ample
moisture remaining across the region, a chance of thunderstorms
exists for all terminals this afternoon/evening.  Thunderstorms that
do develop will generate outflows that will likely approach the
terminals out of the north/south easterly quadrants. Current TAFs
indicate an easterly switch around 01Z to account for outflows but
could be much later should they not develop. For now, have
refrained from mentioning TS or blowing dust in the TAFs as
confidence is too low but both are certainly possible this
afternoon.

Southeast California/Southwest Arizona including KIPL and KBLH:
Southerly flow below 10 kts will likely continue for KIPL and KBLH
through the TAF period. However, there is a slight chance of
thunderstorms late Wednesday morning and into the afternoon which
could bring gusty and erratic winds. There is even the potential
for blowing dust with reduced visibility but not confident enough
to include in the TAF at this point.

Aviation Discussion not updated for amended TAFs.

&&

.FIRE WEATHER...
Friday through Tuesday: Low grade monsoon conditions will exist
Friday and possibly Saturday as drier air moves over the region.
During this period, afternoon thunderstorms will mainly be confined
to the higher terrain north and east of Phoenix, however, cannot
completely rule out a few storms making their way to the lower
elevations of south-central AZ.  Despite the drier air, overnight
recoveries will still be fair to good while daytime humidity minimums
will be at or above 15-20%. More moist air works its way into the
region on Sunday and looks to stick around through early next week
bringing a possible uptick in afternoon convection. Winds will
remain light throughout our extended period except near
thunderstorms where gusty and erratic winds can be expected.
&&

.SPOTTER INFORMATION STATEMENT...
Spotters may be needed late this afternoon and evening.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...Flash Flood Watch through late tonight for AZZ531-533-534-537-
     538-540>563.

CA...None.
&&

DISCUSSION...Hopper
PREVIOUS DISCUSSION...CB
AVIATION...Wilson
FIRE WEATHER...Wilson

In the hours before

Special weather statement, Jul 11, 2:11 PM MST, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
211 PM MST WED JUL 11 2018

AZZ552-555-556-558-112200-
Tonto Basin AZ-Apache Junction/Gold Canyon AZ-Superior AZ-
Pinal/Superstition Mountains AZ-
211 PM MST WED JUL 11 2018

...SIGNIFICANT WEATHER ADVISORY FOR GILA AND PINAL COUNTIES UNTIL 300
PM MST...

At 211 PM MST, Doppler radar was tracking a strong thunderstorm over
Superior, moving north at 5 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Superior, Top Of The World, Queen Valley, Boyce Thompson Arboretum
and Top-Of-The-World.

This includes the following highways...
US Highway 60 between mile markers 213 and 239.
AZ Route 177 between mile markers 159 and 167.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3323 11096 3319 11103 3317 11129 3341 11139
      3345 11093
TIME...MOT...LOC 2111Z 177DEG 6KT 3327 11112

CK
Local storm report, Jul 11, 2:19 PM MST, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
219 PM MST WED JUL 11 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     DUST STORM       2 N COOLIDGE            33.00N 111.52W
07/11/2018                   PINAL              AZ   PUBLIC

            LESS THAN 1/4 MILE VISIBILITY REPORTED IN
            COOLIDGE. REPORT VIA TWITTER.

&&

PI
Special weather statement, Jul 11, 2:40 PM MST, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
240 PM MST WED JUL 11 2018

AZZ548-551-553-555-112230-
Northwest Pinal County AZ-East Valley AZ-
Southeast Valley/Queen Creek AZ-Apache Junction/Gold Canyon AZ-
240 PM MST WED JUL 11 2018

...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA AND PINAL COUNTIES UNTIL
330 PM MST...

At 239 PM MST, Doppler radar was tracking a strong thunderstorm over
Chandler Heights, or 10 miles east of Sun Lakes. This storm was
nearly stationary.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Mesa, Chandler, Gilbert, Queen Creek, Chandler Heights, Gilbert City
Hall, San Tan Village Mall, San Tan Valley, Seville, Phoenix Mesa
Gateway Airport, San Tan Mountain Park, Tumbleweed Park, Santan and
Higley.

This includes the following highways...
AZ Route 87 between mile markers 151 and 157.
AZ Route 202 between mile markers 36 and 46.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3310 11159 3312 11180 3334 11184 3332 11152
TIME...MOT...LOC 2139Z 183DEG 4KT 3319 11170

CK
Local storm report, Jul 11, 2:51 PM MST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
251 PM MST WED JUL 11 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     FLASH FLOOD      1 NW QUARTZSITE         33.68N 114.23W
07/11/2018                   LA PAZ             AZ   EMERGENCY MNGR

            SEVERAL ROADS FLOODED AND CLOSED IN
            QUARTZSITE INCLUDING MOON MOUNTAIN AVE AND
            QUAIL TRAIL.

&&

KW
Special weather statement, Jul 11, 3:54 PM MST, 9 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
354 PM MST WED JUL 11 2018

AZZ541-544-546-548-549-112345-
Fountain Hills/East Mesa AZ-Scottsdale/Paradise Valley AZ-
Cave Creek/New River AZ-East Valley AZ-North Phoenix/Glendale AZ-
354 PM MST WED JUL 11 2018

...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA COUNTY UNTIL 445 PM
MST...

At 354 PM MST, Doppler radar was tracking a strong thunderstorm near
Falcon Field Airport, or near Mesa, moving northwest at 5 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Mesa, Scottsdale, Fountain Hills, Paradise Valley, Mesa Riverview
Mall, Granite Reef Dam, Downtown Scottsdale, Falcon Field Airport,
Salt River Indian Community, Downtown Mesa, Camelback Mountain and
McDowell Mountain Park.

This includes the following highways...
AZ Route 87 between mile markers 173 and 190.
AZ Route 202 between mile markers 11 and 23.
AZ Route 101 between mile markers 38 and 50.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3349 11164 3339 11182 3356 11202 3371 11174
TIME...MOT...LOC 2254Z 147DEG 5KT 3350 11178

CK
Special weather statement, Jul 11, 3:56 PM MST, 7 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
356 PM MST WED JUL 11 2018

AZZ553-554-559-112345-
Sonoran Desert Natl Monument AZ-Northwest Pinal County AZ-
West Pinal County AZ-
356 PM MST WED JUL 11 2018

...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA AND PINAL COUNTIES UNTIL
445 PM MST/445 PM PDT/...

At 355 PM MST/355 PM PDT/, Doppler radar was tracking a strong
thunderstorm 7 miles east of Freeman, or 25 miles west of Casa
Grande, moving north at 10 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Maricopa, Freeman, Mobile and Ak-Chin Village.

This includes the following highways...
AZ Interstate 8 between mile markers 139 and 159.
AZ Route 238 between mile markers 22 and 33, and between mile markers
37 and 44.
AZ Route 347 between mile markers 161 and 176.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3282 11200 3278 11234 3304 11239 3310 11202
TIME...MOT...LOC 2255Z 165DEG 8KT 3289 11218

CK

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 5:17 PM MSTSpecial Weather StatementPSRMaricopa28 min
Jul 10, 5:18 PM MSTAreal Flood AdvisoryPSRMaricopa88 min
Jul 10, 5:20 PM MSTSpecial Weather StatementPSRMaricopa40 min
Jul 10, 6:08 PM MSTSpecial Weather StatementPSR37 min
Jul 11, 5:54 AM MSTAreal Flood AdvisoryPSRLa Paz2 hr
Jul 11, 11:34 AM MSTSpecial Weather StatementPSRGila41 min
Jul 11, 11:38 AM MSTSpecial Weather StatementPSRLa Paz52 min
Jul 11, 11:41 AM MSTFlash Flood WatchPSRGila, La Paz, Maricopa, Pinal, Yuma14 hr
Jul 11, 12:00 PM MSTFlash Flood WarningPSRGila3 hr
Jul 11, 12:16 PM MSTSpecial Weather StatementPSRGila44 min
Jul 11, 12:23 PM MSTSpecial Weather StatementPSRLa Paz52 min
Jul 11, 12:28 PM MSTSpecial Weather StatementPSRLa Paz47 min
Jul 11, 1:05 PM MSTFlash Flood WarningPSRLa Paz, Yuma4 hr
Jul 11, 1:09 PM MSTSpecial Weather StatementPSRLa Paz51 min
Jul 11, 1:13 PM MSTSpecial Weather StatementPSR47 min
Jul 11, 1:28 PM MSTSpecial Weather StatementPSRPinal47 min
Jul 11, 1:49 PM MSTSpecial Weather StatementPSR41 min
Jul 11, 1:54 PM MSTDust Storm AdvisoryPSRMaricopa, Pinal51 min
Jul 11, 2:02 PM MSTAreal Flood AdvisoryPSRLa Paz, Yuma3 hr
Jul 11, 2:11 PM MSTSpecial Weather StatementPSRPinal49 min
Jul 11, 2:20 PM MSTAreal Flood AdvisoryPSRLa Paz3 hr
Jul 11, 2:40 PM MSTSpecial Weather StatementPSRPinal50 min
Jul 11, 2:42 PM MSTDust Storm AdvisoryPSRMaricopa, Pinal48 min
Jul 11, 2:58 PM MSTAreal Flood AdvisoryPSRLa Paz, Maricopa3 hr
Jul 11, 3:09 PM MSTDust Storm AdvisoryPSRMaricopa, Pinal51 min
Jul 11, 3:31 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal119 min
Jul 11, 3:54 PM MSTSpecial Weather StatementPSR51 min
Jul 11, 3:56 PM MSTSpecial Weather StatementPSRMaricopa49 min
Jul 11, 4:12 PM MSTSpecial Weather StatementPSRGila48 min
Jul 11, 4:14 PM MSTSpecial Weather StatementPSR46 min
Jul 11, 4:25 PM MSTSpecial Weather StatementPSRMaricopa50 min
Jul 11, 4:26 PM MSTAreal Flood AdvisoryPSRMaricopa2 hr
Jul 11, 4:57 PM MSTSpecial Weather StatementPSRMaricopa48 min
Jul 11, 4:59 PM MSTDust Storm AdvisoryPSRMaricopa, Pinal46 min

Nearby

Flash Flood Warnings in Arizona, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.